I started the 35% FGHP 2.5 months ago. I was desperate as for 2 years I have been begging my docs to find out what was wrong with me. I spent a year and a half at my primary docs having one symptom after another. Mainly my glands were swollen in my neck and would not go down. Lymphs in my chest and neck the same. She just kept putting me on antibiotics. Persistent, knowing there was something wrong with my body, I asked to be referred to the mayo clinic. 6 months if specialists, blood tests, ultrasounds, CT's, Mri's etc. Nothing that would be causing my symptoms. Getting worse all throughout, I had spent so much money and I quit going.
Long story short, I ended up in the ER as I collapsed to the floor. My blood pressure had dropped so low that my kidneys shut down. Was diagnosed in Hosp with acidosis, nuetropenia, parvo virus B-19, pneumonia, and my body was so full of bacterial infections, it almost killed me. 9days on strong antibiotics that it took several weeks to get my strength back. (A couple of things ..found microadenoma with brain MRI although non secreting and have watched it..along with very tiny nodules in neck and chest...were too small to biopsy.)
Since being released I changed primary docs. A year and 2 months after, my symptoms returned. Begged my primary to not let this get to where it did before. But here my glands in my neck have been swollen now for months and have had ultrasound of carotid artery, several chest CT'S..blood work etc and just antibiotics again.
So 2 months ago I was told about this therapy. I started it and informed my doc about it and he said he had no problem with me trying it. The first day 3, drops (of 35% FGHP), second 4, third 5 and 4th 6 etc. On the 5th day I threw up just yellow bile. Felt fine after I threw it up. Kept in increasing drops (btw I had more energy than I'd had in a long time), and when I reached 14 drops, I threw up again, only this time I couldn't shake the nausea. Took myself down to 13 drops...still nauseated pretty bad...then 12. Couldn't seem to stop the nausea so I actually backed off to 1 time per day at 10 drops. That seemed to be OK.
Then I read about the inhalation method so I started doing that 2 x a day along with the one time a day drinking it. Breathing seemed easier as I am a smoker , (trying to quit), and no more nausea. Stayed there for awhile (maybe 4-5 days), but now noticed the areas that were swollen glands and lymphs again, seemed like they were almost tingling and seemed to be opening up of some sort. Feeling like this was an positive sign, I now am going back to drinking 8 drops 2 x a day and 1-2 inhalations. Since I started feeling like these areas were opening up (from feeling clogged or stopped up with constant sinusitis), I am now feeling my neck and throat swell it feel like it is swelling and has raises my concern now that possibly all song this problem was in my neck or throat and is definately alarming me. I am not giving up in this therapy...whatsoever as I believe in it and up until I started using it I was on my way to another hospital stay like before. (They say I have a challenged immune system), put me on plaquinel for the last 5 years but the mayo took me off it and 5 months later is when I was in Hosp).
I am awaiting CT scan results of my chest from last week, and now I am certainly going to call my doc today and ask for ultrasound of my neck again. Been a year and a half since last one...or some test that reveals what might be going on in my neck and throat. This therapy has been my only feeling of saving grace. I had nothing to lose as the docs were not finding anything . I have been reading all the stories and this site has given me hope that I will soon find out or be rid of, what has come back to make me I'll again. I'm going to try to get back up to 3 x a day drinking this...but my question is...what if I can't get passed the 14 drips again, will staying on a lessor amount still do what 25 drops can do for you, or am I hindering the treatment by...like the h202 book said...you don't want to stop it cause u have stirred up all the bacteria in your body and by stopping it could cause other problems because now it has no where to go. Any feedback would be helpful and very comforting.
Thank you, this site and all of you are my daily dose of hope. Lisa